Nurofen Cold & Flu 200mg/30mg Film Coated Tablets

€6.60

Nurofen Cold and Flu Tablets are film-coated tablets used to relive nasal congestion and the symptoms of colds and flus, including headache, sore throat, body ache, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tables are non-drowsy.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.